Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: serzone/nefazodone

Posted by Cindy on August 21, 1999, at 11:36:09

In reply to Re: serzone/nefazodone , posted by Cam on August 21, 1999, at 8:59:15

> I am very sorry about that it takes so long to feel and I don't know
> why it takes so long to work. I've been told that it is a good AD for
> anxiety and for me that was the very last thing that it has helped me
> with. I am curious to know the dosages that all of you are on now and
> at what time of day you take your dosages. The reason I am curious is
> because I tried dosing in several different ways. Another thing I have
> found is if I don't go directly to bed after my nightly dose, I risk
> not being able to sleep. So, I wait until I'm ready to go to bed, then
> I take it.
> It sounds like most of you are just starting out on Serzone. So you
> are probably on small amounts. Also, you may not have been doing very
> well on the drugs just prior to this. If that would heve been the case
> for me I'm not sure how I would have came out. As it was, I had been on
> Celexa and using Doxepin to help me sleep. Celexa can be a weight gainer
> for some people and Doxepin made me crave sweets which is a side effect
> of that drug. I gained 20lb. while taking that combination. My doctor
> said that is too much too fast. So, that is how I was put on Serzone.
> I had all the side effects and kept falling deeper and deeper down.
> I was so afraid that I was going to hit bottom. So, my doctor sent me
> to a psychiatrist so that he could ajust the dosage. They both kept
> telling me to just hold on alittle longer, it does best 6-8 weeks out.
> I thought there was no way I could wait that long. But they raised my
> dose just as fast as they felt was safe. For me that was longer than
> eight weeks. But, as I said before I'm up to 600mg now. Even though I
> thought I was sinking deeper into depression I was getting enough
> Serzone to keep me from that, but I would cry, remained sad, didn't
> want to do anything. I sat on that wire for several weeks.
> I wish you all the best and if I can share anything else with you, I
> would be happy to.
> Cam
Cam, Currently I have been taking Serzone for just over two weeks. I started on 150 mg/day at night, then in week two went up to 75 mg/day in the daytime and 225 mg at night. For the past three days, I have been taking l50 mg/day in the morning and 300 mg/day at night. I started taking Serzone because Prozac had too many bad sexual side effects. I quit taking Prozac because I figured, hey, if it's going to take me 4 hours to climax, I might as well do the four hours of rituals instead, which for me involves taking care of living things (frogs). I take it for OCD, not primarily for depression which is just secondary to the OCD. The side effects I noticed at first (which are diminishing Thank God!) were extreme fatigue, dry mouth, irritability, and intense anger for no particular reason, as well as dizziness. These have gradually decreased. Last night, after barfing up the Serzone that I took on an empty stomach, I decided to always take it with food and I'll probably be fine. I'm worried though that it will not have sufficient impact on the OCD. Best wishes!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cindy thread:10206